# SDR CA130220006

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 8,689 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 13326212
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE ELEVATOR ATTACHMENT HINGE FOR REPLACEMENT, CORROSION WAS FOUND ON BOTH OTBD ENDS OF THE HORIZONTAL STABILIZER REAR SPAR.  THE AREA WAS REPAIRED IAW THE SRM TO RECTIFY DEFECT.
